# SDR C2XA06BT056

- Difficulty date: December 10, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 10,422 hours, 8,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3021503
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV 2A CHECK FOUND RIGHT OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LAMP BASE IAW EMB145 AMM 33-50-10.  OPS CHECK GOOD.
